应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica, English Serie  2018, Vol. 34 Issue (4): 710-717    DOI: 10.1007/s10255-018-0780-8
ARTICLES Current Issue| Next Issue| Archive| Adv Search |
On the Strong n-partite Tournaments with Exactly Two Cycles of Length n-1
Qiao-ping GUO1, Yu-bao GUO2, Sheng-jia LI1, Chun-fang LI1
1 School of Mathematical Sciences, Shanxi University, Taiyuan 030006, China;
2 Lehrstuhl C für Mathematik, RWTH Aachen, Templergraben 55, 52062 Aachen, Germany

  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9